Vol. 22, No. 2, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
A nonimbedding theorem of nilpotent Lie algebras

Chong-Yun Chao

Vol. 22 (1967), No. 2, 231–234
Abstract

There are many similarities between groups of prime power order and nilpotent Lie algebras. Here we present a nonimbedding theorem in nilpotent Lie algebras which is an analogue of a nonimbedding theorem of Burnside in groups of prime power order.

Mathematical Subject Classification
Primary: 17.30
Secondary: 20.00
Milestones
Received: 19 July 1966
Revised: 1 August 1966
Published: 1 August 1967
Authors
Chong-Yun Chao